Volume 32 (1989)


1 (April), 2 (August), 3 (December)

Koike, M.;
An Abstract Nonlinear Cauchy Problem with a Vector Valued Time Variable
pp. 1--22.
Burton, T. A., Casai, A. and Somolinos, A.;
Upper and Lower Bounds for Liapunov Functionals
pp. 23--55.
Allegretto, W. and Huang, Y. X.;
On Positive Solutions of a Class of Fourth Order Elliptic Systems
pp. 57--65.
Betina, K.;
Caracterisation des Connexions Singulieres Regulieres le Long d'un Diviseur a Croisements Normaux
pp. 67--80.
Aitdads, E. and Arino, O.;
A Non-linear Delay Differential Equation Whose Solutions are Asymptotically Sums of Periodic Functions
pp. 81--89.
Murakami, S. and Naito, T.;
Fading Memory Spaces and Stability Properties for Functional Differential Equations with Infinite Delay
pp. 91--105.
Yagi, A.;
Parabolic Evolution Equations in Which the Coefficients are the Generators of Infinitely Differentiable Semigroups
pp. 107--124.
Motai, T.;
Existence of Global Strong Solution for Nonlinear Klein-Gordon Equation
pp. 125--144.
Papageorgiou, N. S.;
Functional-Differential Inclusions in Banach Spaces with Nonconvex Right Hand Side
pp. 145--156.
Tsuji, M. and Li Ta-tsien;
Remarks on Characteristics of Partial Differential Equations of First Order
pp. 157--162.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles